My father was put on vyvanse 20mg about a year ago and his doctor has switched him to 70mg about a month ago. Please keep in mind my father has always been strange like into conspiracy theories, the end of the world stuff. Two days ago I received an alarming text from him at 4am (he barley sleeps) saying he can't go home and he needs help. He told me to be careful. Then he went missing. To sum up the story he believes that drug dealers are after him (they supply crack cocaine to someone that lives in his building) he says they chased him in their suburbans and faught him (he has no marks) he refuses to go back to his apartment because he believes they are trying to kill him. I called the police who advised me to get a mental assessment but I don't want to pass my father off as crazy. Are delusions and paranoia associated with this drug?
15 Jun 2013
It could be making a preexisting tendency worse. I would try to get the dr to take him off of it, and see what happens. If it continues once he's off the med, he certainly will need a psych eval. He's not "crazy", but many people need to talk to a psych and get appropriate meds.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - I have a 7 year old son that is on Vyvanse. He has
... been on it about 2 months. His grades have come up. Hes making all A's, his classroom habits is now an E instead of an N. The teachers are ...
3 answers • 14 May 2010
... After I take adderall for awhile, i get paranoid and delusional. I got hospitalized by my parents. The doctors took me off it. But i want to get ...
2 answers • 31 Dec 2011
I am 23 y/o male and I have been diagnosed with adhd since I was 6 y/o. During that time, I have been on Ritalin, Strattera, and Adderall. I have ...
5 answers • 20 Jan 2012
... for young adults, could this be the reason why I am loosing the affects? The first couple of days was great, My test scores went from a 30 and 60 ...
1 answer • 26 Mar 2012